Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have sprain in neck. Suggest some effective medicine

Sep 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1416 Questions
Having a sprain in my neck for the past one week I took some pain killers, but not fully recovered then and there I have the pain
Posted Sun, 16 Dec 2012 in General Health
Answered by Dr. Das Arindam 51 minutes later
Thank you for posting a question.

Sprain in neck region occurs due to many reason. In our clinical experience, most common is musculoskeletal problem. It may occur when you are busy in mainly desk work.

So, you have to do the followings-
1. If you are busy mainly in desk job, you should take microbreaks for 5 minutes every one hour. 2. Stop the pain killers. It will aggravate your ulcer. If required, you can take only paracetamol 650mg.
3. Continue the omez as it is.
4. You have to do some freehand exercise.
5. So, consult with an orthopedic surgeon for a clinical examination, for oredering required investigation like X-Ray, MRI, to rule out any bony abnormality and also for showing you some exercise and for prescribing required medicines.

Hope this information suffices. Let me know if you have any more question.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor